# SDR VNAA20250629015

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Arm
- Part number: LE67039723
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTS 2-OFF AREAS OF BLENDED CORROSION DAMAGE TO CENTER BAGGAGE BAY DOOR FWD AND AFT INNER HINGE ARMS (DWG: LE670-39723, AL ALY 7050-T7451, REF).   REPAIRED IAW MHIRJ REO 690-52-35-503 REV-- DATED 04/01/2025. REPAIR PERFORMED UNDER MHIRJ MWC HN 00228273.   DWG
